Differential and Integral Equations

Instability of ground states for a quasilinear Schrӧdinger equation

Mathieu Colin and Masahito Ohta

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We study a class of one parameter (denoted by $\kappa$) family of quasi-linear Schrӧdinger equations arising in the theory of superfluid film in plasma physics. Using variational techniques, we prove the orbital instability of solitary waves for small values of the parameter $\kappa$, which gives an answer to a question raised in [9].

Article information

Differential Integral Equations, Volume 27, Number 7/8 (2014), 613-624.

First available in Project Euclid: 6 May 2014

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35Q55: NLS-like equations (nonlinear Schrödinger) [See also 37K10] 35B35: Stability


Colin, Mathieu; Ohta, Masahito. Instability of ground states for a quasilinear Schrӧdinger equation. Differential Integral Equations 27 (2014), no. 7/8, 613--624. https://projecteuclid.org/euclid.die/1399395744

Export citation